본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Advances in mathematical physics 86건

  1. [해외논문]   Bifurcation Analysis and Different Kinds of Exact Travelling Wave Solutions of a Generalized Two-Component Hunter-Saxton System  

    Meng, Qing (Department of Physics, Honghe University, Mengzi, Yunnan 661100, China ) , He, Bin (College of Mathematics, Honghe University, Mengzi, Yunnan 661100, China)
    Advances in mathematical physics v.2014 ,pp. 1 - 10 , 2014 , 1687-9120 ,

    초록

    This paper focuses on a generalized two-component Hunter-Saxton system. From a dynamic point of view, the existence of different kinds of periodic wave, solitary wave, and blow-up wave is proved and the sufficient conditions to guarantee the existence of the above solutions in different regions of the parametric space are given. Also, some exact parametric representations of the travelling waves are presented.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [해외논문]   On the Dynamics of Two-Dimensional Capillary-Gravity Solitary Waves with a Linear Shear Current  

    Guo, Dali (School of Science, Southwest Petroleum University, Chengdu, Sichuan 610500, China ) , Tao, Bo (School of Science, Southwest Petroleum University, Chengdu, Sichuan 610500, China ) , Zeng, Xiaohui (State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu 610500, China)
    Advances in mathematical physics v.2014 ,pp. 1 - 7 , 2014 , 1687-9120 ,

    초록

    The numerical study of the dynamics of two-dimensional capillary-gravity solitary waves on a linear shear current is presented in this paper. The numerical method is based on the time-dependent conformal mapping. The stability of different kinds of solitary waves is considered. Both depression wave and large amplitude elevation wave are found to be stable, while small amplitude elevation wave is unstable to the small perturbation, and it finally evolves to be a depression wave with tails, which is similar to the irrotational capillary-gravity waves.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [해외논문]   An Alternative Approach to Energy Eigenvalue Problems of Anharmonic Potentials  

    Ozer, Okan , Koklu, Halide
    Advances in mathematical physics v.2014 ,pp. 1 - 6 , 2014 , 1687-9120 ,

    초록

    Energy eigenvalues of quartic and sextic type anharmonic potentials are obtained by using an alternative method called asymptotic Taylor expansion method (ATEM) which is an approximate approach based on the asymptotic Taylor series expansion of a function. It is shown that the energy eigenvalues found by ATEM are in excellent agreement with the existing results.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [해외논문]   Effect of Third-Order Dispersion on the Solitonic Solutions of the SchrOdinger Equations with Cubic Nonlinearity  

    Samet, H. Chachou (Laboratory for Theoretical Physics and Material Physics, Faculty of Sciences, Hassiba Benbouali University of Chlef, BP 151, 02000 Chlef, Algeria ) , Benarous, M. (Laboratory for Theoretical Physics and Material Physics, Faculty of Sciences, Hassiba Benbouali University of Chlef, BP 151, 02000 Chlef, Algeria ) , Asad-uz-zaman, M. (Physics Department, United Arab Emirates University, P.O. Box 15551, Al-Ain, United Arab Emirates ) , Al Khawaja, U. (Physics Department, United Arab Emirates University, P.O. Box 15551, Al-Ain, United Arab Emirates)
    Advances in mathematical physics v.2014 ,pp. 1 - 6 , 2014 , 1687-9120 ,

    초록

    We derive the solitonic solution of the nonlinear SchrOdinger equation with cubic nonlinearity, complex potentials, and time-dependent coefficients using the Darboux transformation. We establish the integrability condition for the most general nonlinear SchrOdinger equation with cubic nonlinearity and discuss the effect of the coefficients of the higher-order terms in the solitonic solution. We find that the third-order dispersion term can be used to control the soliton motion without the need for an external potential. We discuss the integrability conditions and find the solitonic solution of some of the well-known nonlinear SchrOdinger equations with cubic nonlinearity and time-dependent coefficients. We also investigate the higher-order nonlinear SchrOdinger equation with cubic and quintic nonlinearities.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [해외논문]   Hybrid Dislocated Control and General Hybrid Projective Dislocated Synchronization for Memristor Chaotic Oscillator System  

    Sun, Junwei , Huang, Chun , Cui, Guangzhao
    Advances in mathematical physics v.2014 ,pp. 1 - 10 , 2014 , 1687-9120 ,

    초록

    Some important dynamical properties of the memristor chaotic oscillator system have been studied in the paper. A novel hybrid dislocated control method and a general hybrid projective dislocated synchronization scheme have been realized for memristor chaotic oscillator system. The paper firstly presents hybrid dislocated control method for stabilizing chaos to the unstable equilibrium point. Based on the Lyapunov stability theorem, general hybrid projective dislocated synchronization has been studied for the drive memristor chaotic oscillator system and the same response memristor chaotic oscillator system. For the different dimensions, the memristor chaotic oscillator system and the other chaotic system have realized general hybrid projective dislocated synchronization. Numerical simulations are given to show the effectiveness of these methods.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [해외논문]   Shear Wave Propagation in Multilayered Medium including an Irregular Fluid Saturated Porous Stratum with Rigid Boundary  

    Kumar, Ravinder (Department of Mathematics, Maharshi Dayanand University, Rohtak, Haryana 124 001, India ) , Madan, Dinesh Kumar (Department of Mathematics, TIT&S, Bhiwani, Haryana 127 021, India ) , Singh Sikka, Jitander (Department of Mathematics, Maharshi Dayanand University, Rohtak, Haryana 124 001, India)
    Advances in mathematical physics v.2014 ,pp. 1 - 9 , 2014 , 1687-9120 ,

    초록

    The present investigation is concerned with the study of propagation of shear waves in an anisotropic fluid saturated porous layer over a semi-infinite homogeneous elastic half-space lying under an elastic homogeneous layer with irregularity present at the interface with rigid boundary. The rectangular irregularity has been taken in the half-space. The dispersion equation for shear waves is derived by using the perturbation technique followed by Fourier transformation. Numerically, the effect of irregularity present is analysed. It is seen that the phase velocity is significantly influenced by the wave number and the depth of the irregularity. The variations of dimensionless phase velocity against dimensionless wave number are shown graphically for the different size of rectangular irregularities with the help of MATLAB.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [해외논문]   Nonlinear Langevin Equation of Hadamard-Caputo Type Fractional Derivatives with Nonlocal Fractional Integral Conditions  

    Tariboon, Jessada (Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut's University of Technology North Bangkok, Bangkok 10800, Thailand ) , Ntouyas, Sotiris K. (Department of Mathematics, University of Ioannina, 451 10 Ioannina, Greece ) , Thaiprayoon, Chatthai (Nonlinear Dynamic Analysis Research Center, Department of Mathematics, Faculty of Applied Science, King Mongkut's University of Technology North Bangkok, Bangkok 10800, Thailand)
    Advances in mathematical physics v.2014 ,pp. 1 - 15 , 2014 , 1687-9120 ,

    초록

    We study existence and uniqueness of solutions for a problem consisting of nonlinear Langevin equation of Hadamard-Caputo type fractional derivatives with nonlocal fractional integral conditions. A variety of fixed point theorems are used, such as Banach's fixed point theorem, Krasnoselskii's fixed point theorem, Leray-Schauder's nonlinear alternative, and Leray-Schauder's degree theory. Enlightening examples illustrating the obtained results are also presented.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [해외논문]   Approximate Solutions for Local Fractional Linear Transport Equations Arising in Fractal Porous Media  

    Li, Meng (School of Management, Harbin Institute of Technology, Harbin 150001, China ) , Hui, Xiao-Feng (School of Management, Harbin Institute of Technology, Harbin 150001, China ) , Cattani, Carlo (Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy ) , Yang, Xiao-Jun (Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China ) , Zhao, Yang (Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China)
    Advances in mathematical physics v.2014 ,pp. 1 - 8 , 2014 , 1687-9120 ,

    초록

    We investigate the local fractional linear transport equations arising in fractal porous media by using the local fractional variational iteration method. Their approximate solutions within the nondifferentiable functions are obtained and their graphs are also shown.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [해외논문]   A Weak Convergence to Hermite Process by Martingale Differences  

    Sun, Xichao , Cheng, Ronglong
    Advances in mathematical physics v.2014 ,pp. 1 - 10 , 2014 , 1687-9120 ,

    초록

    We consider the weak convergence to general Hermite process ZH,k of orderkwith indexH. By applying martingale differences we construct a sequence{ZH,kn, n=1,2,…}of multiple Wiener-ItO stochastic integrals such that it converges in distribution to the Hermite process ZH,k .

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [해외논문]   On Generalized Jordan Prederivations and Generalized Prederivations of Lie Superalgebras  

    Ma, Yao (School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China ) , Chen, Liangyun (School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China)
    Advances in mathematical physics v.2014 ,pp. 1 - 9 , 2014 , 1687-9120 ,

    초록

    The concepts of (generalized)(θ,φ)-prederivations and (generalized) Jordan(θ,φ)-prederivations on a Lie superalgebra are introduced. It is proved that Jordan(θ,φ)-prederivations (resp., generalized Jordan(θ,φ)-prederivations) are(θ,φ)-prederivations (resp., generalized(θ,φ)-prederivations) on a Lie superalgebra under some conditions. In particular, Jordanθ-prederivations areθ-prederivations on a Lie superalgebra.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지